RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 276, Pages 96–108 (Mi tm3354)  

This article is cited in 2 scientific papers (total in 2 papers)

On an additive problem and its application to the problem of distribution of zeros of linear combinations of Hecke $L$-functions on the critical line

S. A. Gritsenko

National Research University "Belgorod State University", Belgorod, Russia

Abstract: We solve an additive problem with binary quadratic forms and apply it to obtain a lower bound for the number of zeros of linear combinations of Hecke $L$-functions on a segment of the critical line.

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 276, 90–102

Bibliographic databases:

UDC: 511.34
Received in September 2011

Citation: S. A. Gritsenko, “On an additive problem and its application to the problem of distribution of zeros of linear combinations of Hecke $L$-functions on the critical line”, Number theory, algebra, and analysis, Collected papers. Dedicated to Professor Anatolii Alekseevich Karatsuba on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 276, MAIK Nauka/Interperiodica, Moscow, 2012, 96–108; Proc. Steklov Inst. Math., 276 (2012), 90–102

Citation in format AMSBIB
\Bibitem{Gri12}
\by S.~A.~Gritsenko
\paper On an additive problem and its application to the problem of distribution of zeros of linear combinations of Hecke $L$-functions on the critical line
\inbook Number theory, algebra, and analysis
\bookinfo Collected papers. Dedicated to Professor Anatolii Alekseevich Karatsuba on the occasion of his 75th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 276
\pages 96--108
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2986112}
\elib{http://elibrary.ru/item.asp?id=17680271}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 276
\pages 90--102
\crossref{https://doi.org/10.1134/S0081543812010087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303468300008}
\elib{http://elibrary.ru/item.asp?id=17983881}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860359767}


Linking options:
  • http://mi.mathnet.ru/eng/tm3354
  • http://mi.mathnet.ru/eng/tm/v276/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Gritsenko, D. B. Demidov, “On Zeros of Linear Combinations of Functions of Special Form Related to the Hecke $L$-Functions of Imaginary Quadratic Fields on Short Intervals”, Proc. Steklov Inst. Math., 282, suppl. 1 (2013), S150–S164  mathnet  crossref  crossref  isi  elib
    2. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:171
    Full text:28
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020